# SDR DALA2025060204214

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 75,986 hours, 29,197 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1000189) CORROSION ON STRINGER S-25LH IN FRONT STA 540 AT FWD CARGO COMPARTMENT. SECTION OF LONGERON 25 LH FROM STA 500I +10 TO STA 540 AND REPAIR SPLICE WERE REPLACED PER B737-800 SRM 53-00-03-2R REPAIR 1.
